# SDR HNAA2024090300711

- Difficulty date: August 31, 2024
- Submitted: September 19, 2024
- Operation: Air carrier
- Aircraft: N939AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500923
- Aircraft time: 42,951 hours, 38,874 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7100 · Powerplant System
- Part: Engine
- Condition: Bird Ingestion
- Location: Nr 1
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: E, A

## Discrepancy

DURING APPROACH #1 ENGINE FLAMED OUT AFTER BIRD STRIKE.  #1 ENGINE R+R IAW W/C 71-00-00. OPS CHECK AND LEAK CHECK GOOD. OK FOR SERVICE.
